# SDR HEEA078471

- Difficulty date: March 26, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- Aircraft time: 5,710 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Lead
- Part number: 9550168600
- Condition: Chafed
- Location: Igniter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITER LEAD CHAFED.
